# SDR DALA2016050503643

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1155-1222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK FROM BS 1155 TO 1222 IN THE AFT CARGO BAY.    CARGO TRACK WAS REPAIRED IAW SRM 51-30-1, 51-30-2, 51-30-5, 51-10-4 AND 51-10-3, PAR 14, 21.
